# SDR FXGA 202108202128

- Difficulty date: August 20, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N747CE
- Make and model: Doug C-118A
- Aircraft serial: 44661
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN REPAIR. TO REPAIR A CORRODED SKIN SEAM AT THE AFT EDGE OF THE MAIN CARGO DOOR AT F/STA 798. PERFORM REPAIRS AT AFT EDGE OF MAIN CARGO DOOR PER DC-6 A&B OVERHAUL MANUAL FIGURE 12-22.
